Erratum for " Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions "

Abstract : Lemma 4.8 in the article [Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions, Electronic J. Probability 21 (18):1-48 (2016), hal-01141380] contains a mistake, which implies a weaker regularity estimate than the one stated in Proposition 4.11. This does not affect the proof of Theorem 2.1, but Theorems 2.2 and 2.3 only follow from the given proof if either the space dimension d is equal to 2, or the nonlinearity F (U, V) is linear in V. To fix this problem and provide a proof of Theorems 2.2 and 2.3 valid in full generality, we consider an alternative formulation of the fixed-point problem, involving a modified integration operator with nonlocal singularity and a slightly different regularity structure. We provide the multilevel Schauder estimates and renormalisation-group analysis required for the fixed-point argument in this new setting.
Type de document :
Pré-publication, Document de travail
2018
Liste complète des métadonnées

Littérature citée [6 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01788021
Contributeur : Nils Berglund <>
Soumis le : mardi 8 mai 2018 - 10:12:44
Dernière modification le : mardi 15 mai 2018 - 01:22:23

Fichier

erratum.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01788021, version 1

Collections

Citation

Nils Berglund, Christian Kuehn. Erratum for " Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions ". 2018. 〈hal-01788021〉

Partager

Métriques

Consultations de la notice

27

Téléchargements de fichiers

3